# SDR HALA20240729202

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 43,383 hours, 6,937 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU CLASS 2 FAULTS,  IGNITION/EXCITER FAULTS ON PREVIOUS FLIGHT LEGS.  REF:TSI 003228. TROUBLESHOT PER TSM 49-00-00-810-881-A.  MAINT MESSAGE IGN PLUG (59KA31)/IGN EXCITER (59KA10) FAULT CODE 072 RECEIVED.  REMOVED AND REPLACED 2EA UPPER.LOWER IGNITER PLUGS PER AMM 49-41-41-000-801A AND 49-41-41-400-801-A.  PERFORMED GROUND SCAN.  NO FAULTS DETECTED.  OPS CHECK GOOD, AIRCRAFT OK FOR CONTINUED SERVICE.  TSI 003228 UPDATED IN TRAX
